Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Chebyshev Approximations for the Natural Logarithm of the Gamma Function

W. J. Cody and K. E. Hillstrom
Mathematics of Computation
Vol. 21, No. 98 (Apr., 1967), pp. 198-203
DOI: 10.2307/2004160
Stable URL: http://www.jstor.org/stable/2004160
Page Count: 6
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Chebyshev Approximations for the Natural Logarithm of the Gamma Function
Preview not available

Abstract

Rational Chebyshev approximations are given for the natural logarithm of the real gamma function for arguments in the intervals [0.5, 1.5], [1.5, 4.0] and [4.0, 12.0]. Maximal relative errors range down to 1 × 10-17.

Page Thumbnails

  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203